# SDR 2004UALA00321

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 30,369 hours, 10,907 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN ON INSIDE OF AFT CARGO DOOR DIRECTLY BEHIND DOOR HANDLE HUB.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED ON DOOR INNER SKIN.
